# SDR DALA2024110810747

- Difficulty date: November 3, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,695 hours, 11,012 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0649159) CORROSION ON AFT CARGO COMPARTMENT DOOR FWD SHIELD ATTACHED ANGLE. REPLACED FOR NEW ANGLE IAW B737-900 SRM 51-40-02-0G AND BOEING DWG# 146A0081.
